Loading...
Loading...

Go to the content (press return)

Some families of orthogonal polynomials of a discrete variable and their applications to graphs and codes

Author
Camara, M.; Fàbrega, J.; Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Electronic journal of combinatorics
Date of publication
2009-07
Volume
16, R83
Number
1
First page
1
Last page
30
URL
http://www.combinatorics.org/Volume_16/PDF/v16i1r83.pdf Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants